MathSciNet Relay Station
MathSciNet bibliographic data
MR1658716 (2000a:46069) 46H05 (19B10 19K99 46L80 46M20)
Badea, C. The stable rank of topological algebras and a problem of R. G. Swan. J. Funct. Anal. 160 (1998), no. 1, 42–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement